# SDR CALA2025020402189

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 89,609 hours, 14,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1F EMERGENCY PATH LIGHT INOP. LIGHT MODULE REPLACED PER AIPC 33-27-00-66. LIGHT WORKING AS EXPECTED. ITEM OK.
